# SDR AALA202208244745

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737
- Aircraft serial: 29540
- Aircraft time: 61,608 hours, 25,918 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 92.70. REPAIRED CRACK PER SRM 55-10-01-2R-11 AND EA 331783.
